# SDR DALA2022090605930

- Difficulty date: August 30, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 53,910 hours, 27,414 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3149 - O2 MASKS DROPPED ROW 20DEF. CORRECTIVE ACTION: REPLACED 20DEF OXYGEN GENERATOR & CONTAINER PER A319 AMM 35-21. (8831732)
